# SDR SWAA2024041574016

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8798Q
- Make and model: Boeing 737-8
- Aircraft serial: 67786
- Aircraft time: 3,573 hours, 1,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.<[01] RELAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
